Fourier–Stieltjes transforms over homogeneous spaces of compact groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2019) Fourier–Stieltjes transforms over homogeneous spaces of compact groups. Groups, Geometry, and Dynamics, 13 (2). pp. 511-547. ISSN 1661-7215

Abstract

Metadata

Item Type: Article
Authors/Creators:
Keywords: Homogeneous space; coset space; compact group; Banach measure algebra; convolution; involution; dual homogeneous space; Fourier transform; Fourier–Stieltjes transform
Dates:
  • Published: 6 May 2019
  • Published (online): 6 May 2019
  • Accepted: 4 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Mar 2020 12:39
Last Modified: 10 Mar 2020 12:39
Status: Published
Publisher: European Mathematical Society
Identification Number: 10.4171/GGD/496
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics